Document Type


Publication Date


Source Citation

Elias, Uri., &Gingold, Harry. (2007). On The Approximation Of The Jacobi Polynomials. Pacific Journal of Mathematics, 37(1), 159-184.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.